Domatically cocritical graphs

Bohdan Zelinka

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 1, page 82-88
  • ISSN: 0528-2195

How to cite

top

Zelinka, Bohdan. "Domatically cocritical graphs." Časopis pro pěstování matematiky 108.1 (1983): 82-88. <http://eudml.org/doc/21527>.

@article{Zelinka1983,
author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {dominating set; domatic number; minimum degree},
language = {eng},
number = {1},
pages = {82-88},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Domatically cocritical graphs},
url = {http://eudml.org/doc/21527},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Zelinka, Bohdan
TI - Domatically cocritical graphs
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 1
SP - 82
EP - 88
LA - eng
KW - dominating set; domatic number; minimum degree
UR - http://eudml.org/doc/21527
ER -

References

top
  1. E. J. Cockayne S. T. Hedetniemi, Towards a theory of domination in graphs, Networks 7 (1977), 247-261. (1977) Zbl0384.05051MR0483788

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.